# SDR SWAA2023110216077

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 62,884 hours, 37,404 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE FAULT # TTG8Q00P0AV9 R/H OUTBOARD LDG FLYING DOOR CRACKED 2.625 INCHES AT LOWER AFT CORNER<[01] FOR DOCUMENTATION ONLY. R/H MAIN GEAR OUTER DOOR WAS REMOVED PER CDL 32-10-2. AUTHORIZATION # 161363 ON OCTOBER 14TH 2023.
